# SDR ASAA2019062149769

- Difficulty date: June 4, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 63,232 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A750116
- Condition: Corroded
- Location: Bs 767-897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK JUST I/B OF DOOR IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW 737 700 SRM 53 00 53 1A 2 REMOVED DAMAGED SECTION OF CARGO TRACK AND REPAIRED IAW 737 700 SRM 53 00 53 2R 3 W 1 O .070 R .044 L 2 D .026.
